alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : YANKSON, ERNEST [Author]
References found : 4 [refine]
Displaying: 1 .. 4   in format [ISO 690]

page 1 of 1


   1 / 4
select
to print
 Yankson, Ernest and Assabil, Samuel E. Positive periodic solutions for neutral functional differential systems. Proyecciones (Antofagasta), Sept 2017, vol.36, no.3, p.423-434. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 4
select
to print
 Yankson, Ernest and Essel, Emmanuel K. Stability in delay Volterra difference equations of neutral type. Proyecciones (Antofagasta), Sept 2015, vol.34, no.3, p.229-241. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 4
select
to print
 Yankson, Ernest. Inequalities and sufficient conditions for exponential stability and instability for nonlinear Volterra difference equations with variable delay. Cubo, 2021, vol.23, no.1, p.109-119. ISSN 0719-0646


   4 / 4
select
to print
 Raffoul, Youssef N. and Yankson, Ernest Positive periodic solutions of functional discrete systems with a parameter. Cubo, Apr 2019, vol.21, no.1, p.79-94. ISSN 0719-0646


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information